# SDR 2016FA0000596

- Difficulty date: August 9, 2014
- Submitted: December 6, 2016
- Operation: General aviation
- Aircraft: N327MM
- Make and model: Socata TBM 700
- Aircraft serial: 192
- Aircraft time: 2,492 hours, 1,555 cycles
- Engine: Pwa PT6A64
- Engine time: 2,492 hours, 1,555 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8063052
- Part serial: 12341853
- Condition: Abnormal
- Location: Engine
- Part time: 2,492 hours, 1,555 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ENGINE IS SLOW TO START. FUEL CONTROL UNIT HAD TO BE RE-CALIBRATED.
